Homogenization of reflecting barrier Brownian motions

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

The author studies the case of a process X t which moves in a domain with stationary scatterers under certain geometric conditions (involving the isoperimetric constant of the domain). He proves that the limit of ϵX t/ϵ 2 is nondegenerate and gives an explicit lower bound for the determinant of its diffusion coefficient matrix.
Original languageEnglish
Title of host publicationPitman Research Notes in Mathematics Series
Subtitle of host publication Asymptotic problems in probability theory: stochastic models and diffusions on fractals (Sanda/Kyoto, 1990)
Place of PublicationLongman , Longman House, Burnt Mill, Harlow Essex CM20 2JE, England.
PublisherLongman Sci. Tech.
Pages59–74
Number of pages16
Volume283
Publication statusPublished - 1993
Externally publishedYes

Fingerprint

Homogenization
Brownian motion
Isoperimetric
Diffusion Coefficient
Determinant
Lower bound

Cite this

Osada, H. (1993). Homogenization of reflecting barrier Brownian motions. In Pitman Research Notes in Mathematics Series: Asymptotic problems in probability theory: stochastic models and diffusions on fractals (Sanda/Kyoto, 1990) (Vol. 283, pp. 59–74). Longman , Longman House, Burnt Mill, Harlow Essex CM20 2JE, England. : Longman Sci. Tech..

Homogenization of reflecting barrier Brownian motions. / Osada, Hirofumi.

Pitman Research Notes in Mathematics Series: Asymptotic problems in probability theory: stochastic models and diffusions on fractals (Sanda/Kyoto, 1990). Vol. 283 Longman , Longman House, Burnt Mill, Harlow Essex CM20 2JE, England. : Longman Sci. Tech., 1993. p. 59–74.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Osada, H 1993, Homogenization of reflecting barrier Brownian motions. in Pitman Research Notes in Mathematics Series: Asymptotic problems in probability theory: stochastic models and diffusions on fractals (Sanda/Kyoto, 1990). vol. 283, Longman Sci. Tech., Longman , Longman House, Burnt Mill, Harlow Essex CM20 2JE, England. , pp. 59–74.
Osada H. Homogenization of reflecting barrier Brownian motions. In Pitman Research Notes in Mathematics Series: Asymptotic problems in probability theory: stochastic models and diffusions on fractals (Sanda/Kyoto, 1990). Vol. 283. Longman , Longman House, Burnt Mill, Harlow Essex CM20 2JE, England. : Longman Sci. Tech. 1993. p. 59–74
Osada, Hirofumi. / Homogenization of reflecting barrier Brownian motions. Pitman Research Notes in Mathematics Series: Asymptotic problems in probability theory: stochastic models and diffusions on fractals (Sanda/Kyoto, 1990). Vol. 283 Longman , Longman House, Burnt Mill, Harlow Essex CM20 2JE, England. : Longman Sci. Tech., 1993. pp. 59–74
@inproceedings{e952aac659cd4af9abe7019d0dfad505,
title = "Homogenization of reflecting barrier Brownian motions",
abstract = "The author studies the case of a process X t which moves in a domain with stationary scatterers under certain geometric conditions (involving the isoperimetric constant of the domain). He proves that the limit of ϵX t/ϵ 2 is nondegenerate and gives an explicit lower bound for the determinant of its diffusion coefficient matrix.",
author = "Hirofumi Osada",
year = "1993",
language = "English",
volume = "283",
pages = "59–74",
booktitle = "Pitman Research Notes in Mathematics Series",
publisher = "Longman Sci. Tech.",

}

TY - GEN

T1 - Homogenization of reflecting barrier Brownian motions

AU - Osada, Hirofumi

PY - 1993

Y1 - 1993

N2 - The author studies the case of a process X t which moves in a domain with stationary scatterers under certain geometric conditions (involving the isoperimetric constant of the domain). He proves that the limit of ϵX t/ϵ 2 is nondegenerate and gives an explicit lower bound for the determinant of its diffusion coefficient matrix.

AB - The author studies the case of a process X t which moves in a domain with stationary scatterers under certain geometric conditions (involving the isoperimetric constant of the domain). He proves that the limit of ϵX t/ϵ 2 is nondegenerate and gives an explicit lower bound for the determinant of its diffusion coefficient matrix.

M3 - Conference contribution

VL - 283

SP - 59

EP - 74

BT - Pitman Research Notes in Mathematics Series

PB - Longman Sci. Tech.

CY - Longman , Longman House, Burnt Mill, Harlow Essex CM20 2JE, England.

ER -